Lei Zhang
Results

Journal Article
The Acoustic Scattering of a Layered Elastic Shell Medium
Annals of Applied Mathematics, Vol. 39 (2023), Iss. 4 : pp. 462–492

Journal Article
Global Bifurcation for a Class of Lotka-Volterra Competitive Systems
Journal of Nonlinear Modeling and Analysis, Vol. 5 (2023), Iss. 4 : pp. 720–739

Journal Article
The Nearest Bisymmetric Solutions of Linear Matrix Equations
Journal of Computational Mathematics, Vol. 22 (2004), Iss. 6 : pp. 873–880

Journal Article
Least-Squares Solutions of <em>X<sup>T</sup>AX = B</em> over Positive Semidefinite Matrixes <em>A</em>
Journal of Computational Mathematics, Vol. 21 (2003), Iss. 2 : pp. 167–174

Journal Article
The Inverse Problem for Part Symmetric Matrices on a Subspace
Journal of Computational Mathematics, Vol. 21 (2003), Iss. 4 : pp. 505–512

Journal Article
The Solvability Conditions for Inverse Eigenvalue Problem of Anti-Bisymmetric Matrices
Journal of Computational Mathematics, Vol. 20 (2002), Iss. 3 : pp. 245–256

Journal Article
The Solvability Conditions for the Inverse Problem of Bisymmetric Nonnegative Definite Matrices
Journal of Computational Mathematics, Vol. 18 (2000), Iss. 6 : pp. 597–608

Journal Article
The Solvability Conditions for the Inverse Problem of Matrices Positive Semidefinite on a Subspace
Journal of Computational Mathematics, Vol. 12 (1994), Iss. 1 : pp. 78–87

Journal Article
DeePN2: A Deep Learning-Based Non-Newtonian Hydrodynamic Model
Journal of Machine Learning, Vol. 1 (2022), Iss. 1 : pp. 114–140

Journal Article
Stability of Peakons for a Nonlinear Generalization of the Camassa-Holm Equation
Journal of Nonlinear Modeling and Analysis, Vol. 4 (2022), Iss. 1 : pp. 141–152

Journal Article
Optimal Control for Multiscale Elliptic Equations with Rough Coefficients
Journal of Computational Mathematics, Vol. 41 (2023), Iss. 5 : pp. 841–865

Journal Article
Analysis of a Kind of Stochastic Dynamics Model with Nonlinear Function
Journal of Nonlinear Modeling and Analysis, Vol. 3 (2021), Iss. 4 : pp. 523–546